# SDR CA010627009

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 18,906 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: C3CF4187
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ROD WORN BETWEEN ROLLERS.
